# SDR 03FDEA00571

- Difficulty date: April 21, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 995 AFT CARGO AFT WALL LWR SUPPORT ANGLE IS CORRODED LBL 25 TO LBL 60 STA 1967.  CLOSING ACTION ON 04/16/03 ON N/R 00995.  REMOVED CORROSION, FOUND ANGLE TO BE OUT OF LIMITS IAW SRM 53-00-01.  REMOVED ANGLE IAW SRM 51-35-01.  FAB ANGLE ON TRAVELER T2/326614, INSTALLED IAW SRM 51-31-01.
